# SDR SRAA960905

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Warning
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE PULLING OFF OF RUNWAY, NR 2 ENGINE NACELLE OVERHEAT WARNING LIGHT CAME ON.  SHUTDOWN NR 2 ENGINE WHILE TAXING.
